# SDR CALA9901267

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17386
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 726.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE 2 CRACKS IN LOWER KEEL BEAM SKIN PANEL AT BS 726.75, LBL 6 TO RBL 6.  THE CRACKS WERE STOP DRILLED AND REPAIRED IAW SRM 53-60-12, FIGURE 202 AND ECRA 5330-02861.  A DIP WAS ISSUED TO REINSPECT BLIND FASTENERS EVERY 3,000 FLIGHT CYCLES AND ACCOMPLISH A PERMANENT REPAIR NO LATER THAN 12/31/01 OR 20,000 CYCLES, WHICHEVER OCCURS FIRST.
